# SDR SWIA202164188

- Difficulty date: December 15, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON Z STIFFENER ANGLE @ PAX DOOR AFT WEB. REPLACE.   (C CHECK RO 02-03-22)   REPLACED PAX DOOR AFT WEB Z STIFFENER. REF CRJ700 SRM 51-42-06-001-001-A01.
